Singular Soliton to the Hyperbolic Generalization of the Burgers Model
I and my co-authors (if any) authorize the use of the Paper in accordance with the Creative Commons CC BY license
In this paper, new singular soliton solution is found to the hyperbolic generalization of the Burgers equation. 2D and 3D graphs are also presented. At the end of paper, a conclusion is introduced as well by mentioning novel aspects of paper.
 F. Dusunceli and E. Celik, “Numerical solution for high-order linear complex differential equations with variable coefficients,” Numerical Methods for Partial Differential Equations, Vol. 34(5), 2017, pp. 1645–1658.
 C. Cattani at al., “Solitons in an inhomogeneous Murnaghan's rod,” European Physical Journal Plus, Vol 133(228), 2018, pp. 1-12.
 C. Cattani and A. Ciancio, “On the fractal distribution of primes and prime-indexed primes by the binary image analysis,” Physica A, Vol. 460, 2016, pp. 222–229.
 F. Dusunceli and E. Celik, “An Effective Tool: Numerical Solutions by Legendre Polynomials for High-Order Linear Complex Differential Equations,” British Journal of Applied Science and Technology, Vol. 8(4), 2015, pp. 348-355.
 V.A. Vladimirov and C. Maczka, “Exact Solutions of Generalized Burgers Equation Describing Travelling Fronts and Their Interaction,” Reports on Mathematical Physics, Vol. 60(2), 2007, pp. 317-328.
 A.S. Makarenko, M.N. Moskalkov and S.P. Levkov, “On blow-up solutions in turbulence,” Physics Letters A, Vol. 235(4), 1997, pp. 391-397.
 A.S. Makarenko, “New differential equation model for hydrodynamics with memory effects,” Reports on Mathematical Physics, Vol. 46, 2000, pp. 183-190.
 M.G. Hafez, M.N. Alam and M.A. Akbar, “Travelling wave solutions for some important coupled nonlinear physical models via the coupled Higgs equation and the Maccari system,” Journal of King Saud University – Science, Vol. 27, 2015, pp. 105–112.
 S. Uddin et al., “Some New Exact Traveling Wave Solutions to the (3+1)-Dimensional Zakharov-Kuznetsov Equation and the Burgers Equations via Exp -Expansion Method,” Frontiers of Mathematics and Its Applications, Vol. 1(1), 2014, pp. 1-8.